Posted by: Lana | 2009-08-17


Hi Doc, Got a long story and hope you can help me,

I was on the 3mont injection for 10months Wich stoped my periods completely.

My last injection was in Nov and i should have gone again in Feb. I did not go in Feb as i had some complications with the injection and my doc suggested that i should go back on the pill,

My first period should have started in May but it did not, By the 20th of June i started getting worried and went to my Gynie, He gave me 6tabs for two days that was going to bring my periods along. after that pills were finished i waited 2more days and no sighn of my periods. By the 25th of June i started taking my Nordette tabs in the red section thinking it would bring it along, I had all seven of the red pills and still there was nothing So i left it at that.

Now on the 31St of July i had intercourse with my hubby and it was really painfull in my left side even after intercourse and the hole next day i was in pain when i walked it was like a strong pain in my left side. Then the first of Aug, Saturday night I started my periods and i drank all my pills. I only had mensses for 3 days on and off and it then stopped completely and i had nothing ever since.

I got a pack of femodene and would like to know should i wait for my periods to start again before starting the pills or can i start imediatly as i dont want to fall pregnant, And where do i start with the tabs?

Is it possible that i could have concieved already on the 31st of Aug when i had that painfull intercourse and started bleeding on and off for 3 days? I am usually a strong bleeder and bleed for 7 to 8 days

Thank you in advance

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Lana
Please go and do a blood pregnancy test. If it is negative you can start with the packet of Femodene from the first active tablet ( first tablet after the red section) . While on the first packet you should use additional contraception like a condom. You should menstruate at the end of the first packet. When you start taking your second packet you should be safe. It is not abnormal that you did not menstruate after stopping the injection - it can take up to a year for your cycle to normalize after using the injection. Contraceptive tablets will only work if you take the tablets correctly, more or less the same time every day and complete the whole packet. Menstruation may be lighter or shorter than you are used to when taking contraceptive tablets.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.